MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXC181400
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 11/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient weight: asked but unavailable.Other relevant history, including preexisting medical conditions: asked but unavailable.Concomitant medical products and therapy dates: asked but unavailable.According to the gore(r) excluder(r) aaa endoprosthesis instructions for use (ifu), potential device or procedure-related adverse events that may occur and/ or require intervention include, but are not limited to, endoleak and aneurysm enlargement.
 
Event or Problem Description
On (b)(6) 2012 the patient underwent endovascular treatment of an abdominal aortic aneurysm using gore(r) excluder(r) aaa endoprostheses.The patient tolerated the procedure.On an unknown date, it was reported that the aneurysm was enlarged (amount unknown).Based on imaging (modality unknown) it was considered that the distal end of the contralateral leg component, implanted as a distal extension of the ipsilateral leg on the patient's right side, lost apposition to the right common iliac artery.On (b)(6) 2020, the patient underwent a thoracic endovascular procedure to treat a distal arch aneurysm.At that time, re-intervention for the contralateral leg component was also performed.The patient's right internal iliac artery was embolized, and an additional contralateral leg component was implanted distal to the previously implanted device.The physician reportedly noted that, prior to the re-intervention, there was no apparent endoleak, but it was considered that the right leg was not apposed to the vessel wall.It was also noted that the sealing length of both the proximal neck and the left leg of the endoprosthesis had become shorter due to aneurysm enlargement.It was noted that open conversion may be required if aneurysm enlargement continues.The procedure was completed.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Investigation conclusions code 22 updated to code 4315.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10969022
Report Number2017233-2020-01507
Device Sequence Number17197145
Product Code MIH
UDI-Device Identifier00733132610020
UDI-Public00733132610020
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2014
Device Model NumberPXC181400
Device Catalogue NumberPXC181400
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2020
Supplement Date Received by Manufacturer05/27/2021
Initial Report FDA Received Date12/08/2020
Supplement Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR